This question was answered on Tue 06, Jan 2009 01:41pm by Dr.Bhumika Aggarwal

Severe body aches, night sweats, chills, and insomnia.....what did I have?

Asked by Unregistered (Female; 23; USA; I have had no problems however I am 4 months pregant; Relevant drugs:prenatals ) on Wed 20, Aug 2008 07:12am

Last night within a matter of minutes experianced severe body aches. I also had chills and night sweats but never ran a fever. I had insonmia all night long. What was wrong with me?

Actions: | Forward |



Security code
Enter the text as shown above

E-Mail me when someone replies to this post
Answer by Dr.Bhumika Aggarwal  on Tue 06, Jan 2009 01:41pm:

Hi. With the paucity of other symptoms, I believe that it is very hard to tell if you really have flu or not. Influenza is characterized classically by fever, body weakness, joint pains, and can be accompanied by some cough and colds. If you are experiencing any of these then flu is a possibility. Are you having any burning while urinating? Do you have a cold or cough? How much is the fever? What other symptoms are you having? Are you on any medications currently? You could take some over the counter antinausea medications or antacids and anti pyretic medications to help with your symptoms of nausea and fever. Drink plenty of fluids. I would still suggest that you have yourself looked at by your doctor to have a more accurate assessment, and also to receive proper treatment and medical advise. Let us know if you need further information. Regards.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.

Please rate my answer (select the stars, no need to log in.)  


Comment by Robin Moore on Tue 14, Sep 2010 08:03pm:
i woke up with severe pain in my side where my liver is; my gall bladder is gone. then throughout the day i had diarrhea a few times, severe pain in my knees, my legs really ache bad, and it hurts like i'm on my period; but i have had a hysterectomy; and i only have one ovary. I have been trying to do the atkins diet; with lots of fruits and vegetables. I just went back on estratest a couple weeks ago; after being off it for 8 months.

Comment by on Tue 14, Sep 2010 08:22pm:
Robin what is your experience with estratest?

Comment by Robin Moore on Tue 14, Sep 2010 08:32pm:
i went on it 5 years after my hysterectomy around 41, it got rid of the hot & cold sweats; and helped alot with sex. i only quit because of the cancer risk. but my mammogram came out OK. and i can't stand the hot & cold sweats and went back on it. but; i've been on metoprolol for 2 years; because of shortness of breath and heart racing. and; 4 days ago i woke up with my heart vibrating or racing really fast; and pain in my chest and shortness of breat; and i still have it; just not as bad today

Comment by on Tue 14, Sep 2010 09:14pm:
Oh I am sorry to hear that. I am little worried about the cancer risk. Are these adverse effects proven?

Comment by Robin Moore on Tue 14, Sep 2010 09:18pm:

Comment by Robin Moore on Tue 14, Sep 2010 09:19pm:
or; not sure what you mean

Comment by on Tue 14, Sep 2010 09:47pm:
Hi can you give more information on the drug and how to use it. I really liked this site. Good place for people to share experiences.

Comment by Robin Moore on Tue 14, Sep 2010 10:18pm:
Estratest is a hormone pill, with estrogen and testosterone in it; I take the lowest dose. I cut it in half; and take half a day. Metoprolol is for high blood pressure, heart and veins. Metoprolol is good to take right after or during a heart attack. I've never had problems with BP. My doctor gave it to me; because i was having breathing problems and my heart kept racing. She didn't really say why she gave me the pill. I never get pressure on my face or get headaches.

Comment by Jennifer on Sat 19, May 2012 07:14am:
Last night, quite suddenly I had the chills so bad that I was profusly shaking (body and teeth) that it affected my breathing and my body stiffened. I had also already been sleeping with my heating pad and even holding tight this heating pad on high would not stop the chills. They lasted about 15 minutes or so. Then about one hour or less I had starting sweating incredibly. I took my temputure and it was about 101.5 which my regular temp runs little bit lower than normal temp. I am perfectly fine this morning. Over the past year I would say, but now happening a little more frequently, I would get flu like symptoms, aches and weak. I would go to bed with heating pad and wake up perfectly fine the next day. These symptoms increased of late which seemed to be perhaps from stress and exhaustion due to overloaded schedule and stress. What do you think is wrong with me? I have a hernia and thought perhaps it burst last night but no pain and tummy looks flat as normal. I am in excellent health, exercise and am 119-123 lbs and about 5'5". And am 50 years old, still regularly monthly cycles???

This question is open for comments.  Please share your opinion.




Security code
Enter the text as shown above

E-Mail me when someone replies to this post

What users are searching right now on Ask Medical Doctor:
Search for answers     Shouldmytonguebenumbaftertonsillectomy     Search for answers     itchy skin liver     Search for answers     UNMARRIDKOLIKORIA     Search for answers     headaches     fall in BP     Whatcouldpossibly     Search for answers     tingling of arms hands lower legs feet     Search for answers     herpesorpsoriasis     etgtesting     Search for answers     rheumatoid     vomiting     treatment of leucorrhoea     sideeffectsof25mgseroquel     lump on my neck smells     whatcauseslowcortisolandlowestrogenlevels     Search for answers     HOW TO TOTALY GET RID OF LIKORIA     whick likoria can be danger     side effect of lorazepam     heatstroke     can lotrel decrease libido     muscleenzymeranges     Highb12in4yearold     analitchwithteethgrinding     skin split on penis     whatcausessuddencrosseyeanddizzy     sore20right20side20back     fell     second hand smoke     pearly penile papules     what is subclinical hyperthyroidism     Periactin     what are signs that your breast is growing     black stool that clears up     can a cancer pasient be treated with chemo and tb     how can i tell if my girlfriend is a virgin     over sensitive glans     Search for answers     breast ridges     Search for answers     weight gain tired all the time     Search for answers     gallstone     Search for answers     canitaketamifluwithhighbloodpressure     clear mucus discharge from rectom     abdominallump     Hpv in men pics     blood in stool but no pain     marijuana and antibiotics     howtocontrolsnoring     slimyreddishclear     medicineforlikoria     what is a cheap way to get rid of a cold sore     sound hurts my penis     burning sensation when urinating     gonococcalpharyngitis     whitespotongum     Melanoma     dolor de senos y ardor     focal disc protusion     what is parenchymal density of posterior lung base     can heart attack cause diarrhea     erosion ileum     uninary tract infections     Chronic     Eosin 8     pardnoid     nidagen tablets side effects     Bloodinmystoolaboutonceamonthforadayortwoforla     HelloDoctor     shigrha patan     white patch on clitorus     what are rhe side effects of dents in skull from vitiam defency     isitsafetotakeliporexallwithhydrocodone     dizzy during cat scan     Vague fat     Search for answers     body ordor     hypopigmentedspotsonface     quiveringlips     ALCO     viral     chronic abdominal wall syndrome     Anythingicantakeforstressduringpregnancy     ground glass nodule     Search for answers     Sebaceous hyper penis     Search for answers     Back Problems     how long until i can ride roller coasters after having a mrdian sternotomy     iwenttopeeandwheniwipedisawaslimycleardischarge     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us